# SDR DALA2024101009924

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598818) CORROSION ON LH SIDE PLATE BTW STA 400 TO STA 510 ATFWD CARGO COMPARTMENT. LH SIDE PLATE BTW STA 400 TO STA 510 ATFWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR. 4. AND SRM.51-40-05-0G.
